Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2005, том 17, выпуск 3, страницы 139–159 (Mi aa673)  

Эта публикация цитируется в 26 научных статьях (всего в 26 статьях)

Статьи

Open map theorem for metric spaces

A. Lytchak

Mathematisches Institut, Universität Bonn, Germany

Аннотация: An open map theorem for metric spaces is proved and some applications are discussed. The result on the existence of gradient flows of semiconcave functions is generalized to a large class of spaces.

Ключевые слова: semi-convex functions, Aleksandrov spaces, differentials, gradient flow.

Полный текст: PDF файл (1200 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2006, 17:3, 477–491

Реферативные базы данных:

Поступила в редакцию: 05.04.2004
Язык публикации: английский

Образец цитирования: A. Lytchak, “Open map theorem for metric spaces”, Алгебра и анализ, 17:3 (2005), 139–159; St. Petersburg Math. J., 17:3 (2006), 477–491

Цитирование в формате AMSBIB
\RBibitem{Lyt05}
\by A.~Lytchak
\paper Open map theorem for metric spaces
\jour Алгебра и анализ
\yr 2005
\vol 17
\issue 3
\pages 139--159
\mathnet{http://mi.mathnet.ru/aa673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167848}
\zmath{https://zbmath.org/?q=an:1152.53033}
\elib{https://elibrary.ru/item.asp?id=9175121}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 3
\pages 477--491
\crossref{https://doi.org/10.1090/S1061-0022-06-00916-2}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa673
  • http://mi.mathnet.ru/rus/aa/v17/i3/p139

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Lange Ch., “Orbifolds From a Metric Viewpoint”, Geod. Dedic.  crossref  mathscinet  isi
    2. Ohta Shin-ichi, “Gradient flows on Wasserstein spaces over compact Alexandrov spaces”, Amer. J. Math., 131:2 (2009), 475–516  crossref  mathscinet  zmath  isi  scopus
    3. Ambrosio L., “Evolution problems in spaces of probability measures”, Phys. D, 239:15 (2010), 1446–1452  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Kapovitch V., Petrunin A., Tuschmann W., “Nilpotency, almost nonnegative curvature, and the gradient flow on Alexandrov spaces”, Ann. of Math. (2), 171:1 (2010), 343–373  crossref  mathscinet  zmath  isi  scopus
    5. Alexander S.B., Bishop R.L., “Extrinsic curvature of semiconvex subspaces in Alexandrov geometry”, Ann. Global Anal. Geom., 37:3 (2010), 241–262  crossref  mathscinet  zmath  isi  scopus
    6. Caprace P.-E., Lytchak A., “At infinity of finite-dimensional CAT(0) spaces”, Math. Ann., 346:1 (2010), 1–21  crossref  mathscinet  zmath  isi  scopus
    7. Guijarro L., Walschap G., “Submetries vs. submersions”, Rev Mat Iberoamericana, 27:2 (2011), 605–619  crossref  mathscinet  zmath  isi  elib  scopus
    8. Gigli N., Ohta Sh.-I., “First Variation Formula in Wasserstein Spaces Over Compact Alexandrov Spaces”, Can. Math. Bul.-Bul. Can. Math., 55:4 (2012), 723–735  crossref  mathscinet  zmath  isi  scopus
    9. Ohta Sh.-i., Sturm K.-T., “Non-Contraction of Heat Flow on Minkowski Spaces”, Arch. Ration. Mech. Anal., 204:3 (2012), 917–944  crossref  mathscinet  zmath  isi  scopus
    10. Stojkovic I., “Approximation for Convex Functionals on Non-Positively Curved Spaces and the Trotter-Kato Product Formula”, Adv. Calc. Var., 5:1 (2012), 77–126  crossref  mathscinet  zmath  isi  scopus
    11. Worner A., “A Splitting Theorem for Nonnegatively Curved Alexandrov Spaces”, Geom. Topol., 16:4 (2012), 2391–2426  crossref  mathscinet  zmath  isi  scopus
    12. Turner K., “Cone Fields and Topological Sampling in Manifolds with Bounded Curvature”, Found. Comput. Math., 13:6 (2013), 913–933  crossref  mathscinet  zmath  isi  scopus
    13. Ohta Sh.-I., Takatsu A., “Displacement Convexity of Generalized Relative Entropies. II”, Commun. Anal. Geom., 21:4 (2013), 687–785  crossref  mathscinet  zmath  isi
    14. Granieri L., Maddalena F., “A Metric Approach To Elastic Reformations”, Acta Appl. Math., 133:1 (2014), 153–185  crossref  mathscinet  zmath  isi  elib  scopus
    15. Turner K., Mileyko Yu., Mukherjee S., Harer J., “Frechet Means For Distributions of Persistence Diagrams”, Discret. Comput. Geom., 52:1 (2014), 44–70  crossref  mathscinet  zmath  isi  scopus
    16. Ohta Sh.-i., Palfia M., “Discrete-Time Gradient Flows and Law of Large Numbers in Alexandrov Spaces”, Calc. Var. Partial Differ. Equ., 54:2 (2015), 1591–1610  crossref  mathscinet  zmath  isi  scopus
    17. Alexander S.B., Bishop R.L., “Warped products admitting a curvature bound”, Adv. Math., 303 (2016), 88–122  crossref  mathscinet  zmath  isi  scopus
    18. Yokota T., “Convex functions and barycenter on CAT(1)-spaces of small radii”, J. Math. Soc. Jpn., 68:3 (2016), 1297–1323  crossref  mathscinet  zmath  isi  scopus
    19. Yokota T., “Convex Functions and P-Barycenter on Cat(1)-Spaces of Small Radii”, Tsukuba J. Math., 41:1 (2017), 43–80  crossref  mathscinet  zmath  isi
    20. Luisto R., “a Characterization of Bld-Mappings Between Metric Spaces”, J. Geom. Anal., 27:3 (2017), 2081–2097  crossref  mathscinet  zmath  isi  scopus
    21. Ohta Sh.-i., Palfia M., “Gradient Flows and a Trotter-Kato Formula of Semi-Convex Functions on Cat(1)-Spaces”, Am. J. Math., 139:4 (2017), 937–965  crossref  mathscinet  zmath  isi  scopus
    22. Kell M., “Sectional Curvature-Type Conditions on Metric Spaces”, J. Geom. Anal., 29:1 (2019), 616–655  crossref  mathscinet  zmath  isi  scopus
    23. Lytchak A. Nagano K., “Geodesically Complete Spaces With An Upper Curvature Bound”, Geom. Funct. Anal., 29:1 (2019), 295–342  crossref  mathscinet  zmath  isi  scopus
    24. Lytchak A., Stadler S., “Improvements of Upper Curvature Bounds”, Trans. Am. Math. Soc., 373:10 (2020), 7153–7166  crossref  mathscinet  isi  scopus
    25. Muratori M., Savar G., “Gradient Flows and Evolution Variational Inequalities in Metric Spaces. i: Structural Properties”, J. Funct. Anal., 278:4 (2020), UNSP 108347  crossref  mathscinet  isi
    26. Ohta Sh.-i., “Self-Contracted Curves in Cat(0)-Spaces and Their Rectifiability”, J. Geom. Anal., 30:1 (2020), 936–967  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:444
    Полный текст:164
    Литература:29
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021